# SDR SWIA2019122747371

- Difficulty date: November 5, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 41,811 hours, 36,925 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Corroded
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER PANEL SIDE HINGE FOR DOOR 196AR HAS CORROSION.    REMOVED AND INSTALLED LOWER PANEL SIDE HINGE FOR DOOR 196AR REF CRJ200 AMM AND REMOVED, LOCATED, DRILLED AND  INSTALLED THE LOWER HINGE ARM FOR ACCESS DOOR AND 2EA HINGE ARM BRACKETS FOR 196AR REF DGW 601R35232, REV M, DATED 2000/01/01 AND REF  SRM RESTORED FINISH REF  SRM
